أبحاث الرياضيات المنشورة دولياً عام 2014 | جامعة الأزهر | كلية العلوم بنين القاهرة

أبحاث الرياضيات المنشورة دولياً عام 2014

1 Author

Mahmoud, M. A. W. , Abdel-Aty, Y.   Mohamed, N. M. and Hamedani, G. G. (2014).

Title

Recurrence relations for moments of dual generalized order statistics from weibull gamma distribution and its characterizations.

دولى
Journal

Journal of Statistics Applications & Probability. Vol. 3, No. 2, 189-199.

Year 2014   Statistics

 

2 Author

Mahmoud, M. A. W., El-Sagheer, R. M., Soliman, A. A.and Abd Ellah, A. H.,

Title

Inferences of the lifetime performance index with Lomax distribution based on progressive Type-II censored data.

دولى
Journal

Economic Quality Control, 29(1), 39–51, (2014).

Year 2014   Statistics

 

3 Author

Mahmoud, M. A. W., Saleh,A,A.,”

Title

Bayesian two-sample prediction of the generalized Pareto distributions with fixed and random sizes based on generalized order statistics”.

دولى
Journal

Journal of Advanced Mathematics, 9 (5), 2635-2646, (2014).

Year 2014   Statistics

 

4 Author

Mahmoud, M. A. W., Saleh,A,A.,”

Title

Bayesian two-sample prediction of the generalized Pareto distributions with fixed and random sizes based on generalized order statistics.

دولى
Journal

“,Journal of Advanced Mathematics, 9 (5), 2635-2646, (2014).

Year 2014   Statistics

 

5 Author

Mahmoud,M.A.W.,Gadallah,A.M.,

Title

On NBUL at specific age

دولى
Journal

, IJRA. 15(1), 11-22, (2014).

Year 2014   Statistics

 

6 Author

Mahmoud,M.A.W.,Moshref,M.E.,Yahia,N.M.,Mohamed,N.M.,

Title

Progressively censored data from the Weibull gamma distribution: Moments and Estimation.

دولى
Journal

Journal of Statistics Applications & Probability 3(1), 45-60, (2014).

Year 2014   Statistics

 

7 Author

Mahmoud,M.A.W.,Abdel-Aty,Y., Mohamed,N.M.,Hamedani,G.G.,

Title

Recurrence relations for moments of dual generalized order statistics from Weibull gamma distribution and its characterization,

دولى
Journal

Journal of Statistics Applications & Probability ,3(2), 189-199, (2014).

Year 2014   Statistics

 

8 Author

Atallah,M.A.,Mahmoud,M.A.W.,Al-Zahrani,B.M.,A

Title

New test for exponentiality versus NBUmgf life distributions based on Laplace transform.

دولى
Journal

Quality and Reliability Engineering International,30(8),1353-1359,(2014).

Year 2014   Statistics

 

9 Author

Al-Gashgari,Shawky,A.I.,Mahmoud,M.A.W.,

Title

A nonparametric test for testing exponentiality against NBUCA of life distributions based on Laplace transform.

دولى
Journal

Quality and Reliability Engineering International,To appear, DOI: 10.1002/qre.1723.

Year 2014   Statistics

 

10 Author

Mahmoud, M. A. W., El-Sagheer, R. M., Soliman, A. A.and Abd Ellah, A. H.,

Title “Inferences of the lifetime performance index with Lomax distribution based on progressive type-II censored data. دولى
Journal

“, Economic Quality Control, 29(1), 39-51, (2014).

Year 2014   Statistics

 

11 Author

Sadek, K.S. Sultan, and N. Balakrishnan .

Title

Bayesian Estimation Based on Ranked Set Sampling Using Asymmetric Loss Function

دولى
Journal

Bull. Malays. Math. Sci.

Year 2014   Statistics

 

12 Author

A. Sadek and F. Mahfoz,

Title

Weibull-Bayesian analysis based onranked set sampling.

دولى
Journal

International Journal of Advanced Statistics and Probability, Vol. 2, 2014.

Year 2014   Statistics

 

13 Author

Shafay, A. R. , Balakrishnan, N.   and Abdel-Aty, Y.

Title

Bayesian inference based on a jointly type-II censored sample from two exponential populations.

دولى
Journal

Journal of Statistical Computation and Simulation, 84(11), 2427-2440.

Year 2014   Statistics

 

14 Author

Mahmoud, M. A. W. , Abdel-Aty, Y. and Mohamed, N. M. (2014).

Title

Characterization of the inverse exponential-type distribution based on recurrence relations for dual generalized order statistics.

دولى
Journal

International Journal of Computer Applications, 91(14), 1-7.

Year 2014   Statistics

 

15 Author

Mohie El-Din, M.M., Abdel-Aty, Y., Shafay, A.R. and Nagy, M. (2014).

Title

Bayesian Inference for the Left Truncated Exponential Distribution Based on Pooled Type-II Censored Samples.

دولى
Journal

American Journal of Theoretical and Applied Statistics. Vol. 3, No. 6, pp. 202-210.

Year 2014   Statistics

 

16 Author  
Title

Reliability Estimation and Analysis of DDL MYSQL Server by using Generalized Gamma and Weibull Distribution,

دولى
Journal

International Journal of Engineering Research & Technology (IJERT), Vol. 3 Issue 2, February – 2014.

Year 2014   Statistics

 

17 Author

Khaled A. Gepreel , and Mohamed S. Mohamed.

Title

An optimal homotopy analysis method nonlinear fractional differential equation.

دولى
Journal

Journal of Advanced Research in Dynamical and Control Systems. Vol.6, Nos.1,1-10, 2014.

Year 2014   Mathematics

 

18 Author

Mohamed S. Mohamed.

Title

Homotopy Analysis Method for Harmonic Waves Propagation in Nonlinear Thermoelasticity with Rotation and Magnetic Field.

دولى
Journal

Journal of Computational ad Theoretical Nanoscience (CTN) . 11(5) (2014) : 1354 – 1361.

Year 2014   Mathematics

 

19 Author

Mohamed S. Mohamed,

Title

Application of optimal HAM for solving the       fractional order logistic equation.

دولى
Journal

Applied and computational mathematics. 3(1)(2014):27-31.

Year 2014   Mathematics

 

20 Author

Mohamed S. Mohamed, and Kh. S. Mekheimer.

Title

An analytic algorithm for the time-space-fractional Cahn-   Hilliard equation.

دولى
Journal

International Electronic Journal of Pure and Applied Mathematics (IEJPAM). 7(4)(2014):145-160.

Year 2014   Mathematics

 

21 Author

Mohamed S.   Mohamed, and Kh.   S. Mekheimer,

Title

Interaction of   pulsatile flow on   the peristaltic motion of   a magnetomicropolar fluid   through porous medium   in a flexible channel: blood   flow model.

دولى
Journal

International Journal of   Pure and Applied   Mathematics (IJPAM). 94(3)(2014): 323-339.

Year 2014   Mathematics

 

22 Author

Mohamed S.   Mohamed, Faisal AL-Malki   and Nouf Altalhi,,

Title

Analytic   and approximate solutions of   time and space   fractional nonlinear cubic   equations via Laplace   transform.

دولى
Journal

jokull journal. 64(6)(2014): 490-503.

Year 2014   Mathematics

 

23 Author

Mohamed S.   Mohamed, and Kh.   S. Mekheimer,

Title

Interaction of   pulsatile flow on   the peristaltic motion of   a magnetomicropolar fluid   through porous medium   in a flexible channel: blood   flow model.

دولى
Journal

International Journal of   Pure and Applied   Mathematics (IJPAM). 94(3)(2014): 323-339.

Year 2014   Mathematics

 

24 Author

Mohamed S.   Mohamed, Faisal Al-Malki,   Maha Al-humyani,

Title

A General   Algorithm for Solving the Fractional Order Partial Differential Equation for Predator-Prey by Homotopy Analysis Transform Method, jokull journal. 64(10)(2014): 167-176.

دولى
Journal

jokull journal. 64(10)(2014): 167-176.

Year 2014   Mathematics

 

25 Author Mohamed S.   Mohamed, Faisal Al-Malki,   Maha Al-humyani,
Title

Homotopy   Analysis Transform Method for Time-Space fractional gas dynamics equation.

دولى
Journal

Journal of Gen. Math. Notes. (24)(1)(2014): 1:16.

Year 2014   Mathematics

 

26 Author

Mohamed S.   Mohamed, Faisal Al-Malki,   Maha Al-humyani, Homotopy

Title

Analysis Transform Method for Time-Space fractional gas dynamics equation.

دولى
Journal

Journal of Gen. Math. Notes. (24)(1)(2014): 1:16.

Year 2014   Mathematics

 

27 Author

Mohamed S.   Mohamed, Faisal Al-Malki,   Maha Al-humyani, Homotopy

Title

Analysis Transform Method for Time-Space fractional gas dynamics equation

دولى
Journal

Journal of Gen. Math. Notes. (24)(1)(2014): 1:16.

Year 2014   Mathematics

 

28 Author

Mohamed S.   Mohamed, and Kh.   S. Mekheimer,

Title

Fractional Complex   Transform for Fractional Differential Equations.

دولى
Journal

Journal of Scientific & Engineering Research (IJSER). (5)(10)(2014): 1116:1123.

Year 2014   Mathematics

 

29 Author

Gepreel and Nouf   Altalhi,

Title

Extension of   Khan’’ s Homotopy   transformation method via   optimal parameter for   differential difference equations.

دولى
Journal

Journal of Applied Mathematics. ( Volume 2014, Article ID 813474, 8 pages.

Year 2014   Mathematics

 

30 Author

MMohamed S.   Mohamed

Title

Optimal homotopy   anaylsis method for   solving time-space nonlinear partial fractional   differential equations.

دولى
Journal

Submitted in   Journal of International Journal of   Applied Mathematics and   Mechanics. Int. J.   of Appl. Math   and Mech. 10 (12)(2014): 1-9.

Year 2014   Mathematics

 

31 Author

Mohamed S.   Mohamed, Kh. S.   Mekheimer

Title

Peristaltic transport   of a pulsatile   flow for a particle-fluid suspension through a annular region: Application of a clot blood model,

دولى
Journal

Journal of Scientific & Engineering Research (IJSER). (5)(11)(2014): 849-859.

Year 2014   Mathematics

 

32 Author

El-Sagheer, R. M

Title

Inferences for the generalized Logistic distribution based on record statistics

دولى
Journal

Intelligent Information Management, 6, 171-182, (2014b).

Year 2014   Mathematics

 

33 Author

El-Sagheer, R. M

Title

El-Sagheer, R. M., Bayesian estimation based on record values from exponentiated Weibull distribution: an Markov chain Monte Carlo Approach.

دولى
Journal

World Applied Sciences Journal, 32 (8), 1513-1521, (2014c)..

Year 2014   Mathematics

 

34 Author

MMohamed S.   Mohamed

Title

Optimal homotopy   anaylsis method for   solving time-space nonlinear partial fractional   differential equations.

دولى
Journal

Submitted in   Journal of International Journal of   Applied Mathematics and   Mechanics. Int. J.   of Appl. Math   and Mech. 10 (12)(2014): 1-9.

Year 2014   Mathematics

 

35 Author

Mohie M M El-din, Neveen I Ghali, Ahmed. A A G and El H A Shenbary.:

Title

“A Study on the Impact of Wavelet Decomposition on Face Recognition Methods,”.

دولى
Journal

International Journal of Computer Applications 87(3):14-21, February 2014. Published by Foundationof Computer Science, New York, USA.

Year 2014   Computer Science

 

36 Author

Ahmed. A. A. Gad-ElRab, T. A. A. Alzohairy and Almohammady S. Alsharkawy

Title

“Probabilistic Context Retrieval Time-BasedAlgorithms in Dynamic Environments,”

دولى
Journal

International Journal of Current Engineering and Technology (IJCET),, Vol. 4, No. 3, pp. 1633-1642, June 2014), India.

Year 2014   Computer Science

 

37 Author

Ahmed. A.   A. Gad-ElRab, Afaf   A. S. Zaghrout   and Doaa M.Alhilaly:

Title

“Mobile Agent   Cluster-Based Algorithm for   DataProcessing in Wireless Sensor Networks,” International

دولى
Journal

Journal of Current Engineering and Technology (IJCET), Vol. 4, No. 6, pp. 4294-4301, (Dec. 2014), India.

Year 2014    

 

38 Author

Ahmed A. A. Gad-Elrab , Kamal A. ElDahshan

Title

, Mahmoud E. Embabi: “Conditional Activity-Based Model for Describing User Experience Using Category Theory”

دولى
Journal

in International Journal of Computer Trends and Technology (IJCTT), Vol. 18, No. 6, Dec.2014, India

Year 2014   Computer Science

 

39 Author

Ahmed A. A. Gad-Elrab , Kamal A. ElDahshan , Mahmoud E. Embabi,

Title

“Conditional Activity-Based Model for Describing User Experience Using Category Theory”.

دولى
Journal

International Journal of Computer Trends and Technology V18 (6):238-246, Dec 2014.

Year 2014   Computer Science

 

40 Author

Hesham Farouk, Kamal A. ElDahshan, and Amr Abozeid,

Title

“The State of the Art of Video Summarization for Mobile Devices:

دولى
Journal

Review Article”. Graphics, Vision and Image Processing  (GVIP), vol. 14, no. 2, pp. 37-50, 2014.

Year 2014   Computer Science

 

41 Author

Kamal A. ElDahshan, Mohammed I Youssef, Emad H Masameer and Mohammed A Mustafa,

Title

“Hardware Segmentation on digital microscope images for acute lymphoblastic leukemia diagnosis using Xilinx system generator”

دولى
Journal

International Journal of Advanced Computer Science and Applications, vol. 5, No.9, pages 33-37, September 2014

Year 2014   Computer Science

 

42 Author

Kamal A Eldahshan, Mohammed I Youssef, Emad H Masameer and Mohammed A Mustafa.

Title

Segmentation framework on Digital Microscope Images for acute lymphoblastic leukemia diagnosis based on HSV color space”

دولى
Journal

in International Journal of Advanced Computer Science and Applications, vol. 90, No.7,pp 48-51, March 2014.

Year 2014   Computer Science

 

43 Author

Kamal A. Eldahshan, Emad H Masameer and Abdullah ElHapshy.

Title

“A New Enhanced Authenticated Key Agreement Protocol”.

دولى
Journal

International Journal of Intelligent Computing and Information Science, 2014. 14(1): p. 109-115.

Year 2014   Computer Science

 

44 Author

Hoda Abdelhafez, Kamal ElDahshan,

Title

“Dependence of the data mining techniques on the decision problem nature”.

دولى
Journal

International Journal Data Science, 2014.

Year 2014   Computer Science

 

45 Author

Kh. Said, K. A. Hemada, K. R. Raslan, R. E. Abo-Elkhair, A. M.,

Title

A. Moawad, Numerical study of a nonlinear peristaltic transport: Application of Adomian Decomposition Method (ADM).

 

دولى
Journal

General Mathematics Notes, 22(2), 2014.

Year 2014   Mathematics

 

46 Author

T. S. El-danaf, K. R. Raslan and Khalid K. Ali,

Title

“New numerical treatment for the generakized regularized long wave equation based on finite difference scheme,

دولى
Journal

Int. J. of S. Comp. and Eng. (IJSCE), 4, pp. 16- 24, September 2014.

Year 2014   Mathematics

 

47 Author

T. S. El-danaf, K. R. Raslan and Khalid K. Ali,

Title

New numerical treatment for the generakized regularized long wave equation based on finite difference scheme.

دولى
Journal

Int. J. of S. Comp. and Eng. (IJSCE), 4, pp. 16- 24, September 2014.

Year 2014   Mathematics

 

48 Author

K. R. Raslan, M. A. Ramadan and I. G. Ameen,

Title

Finite difference approximation for the modified equal width wave (NEW) equation

دولى
Journal

. J. of M. and Comput. S., 5, pp. 940-957, 2014.

Year 2014   Mathematics

 

49 Author

K. R. Raslan and H. A. Baghdady,

Title

A comparison between the variational iteration method and a domain decomposition method,

دولى
Journal

General Mathematics Notes, 20(2), pp. 125-135, 2014.

Year 2014   Mathematics

 

50 Author

M. KH. Hassan, M. M. Mohie El-Din and S. E. Abu-Youssef:

Title

On testing NBUL aging class of life distribution1. International Journal of Reliability and Applications . Vol. 15, No. 1, pp. 1-9, 2014

دولى
Journal

General Mathematics Notes, 20(2), pp. 125-135, 2014.

Year 2014   Statistics

 

51 Author

Hassan, M ., H., Abu-Youssef S. E, and. Mohie El-Din, M. M

Title

Nonparametric Testing for More DMRL Ordering

دولى
Journal

Research Journal of Mathematics and Statistics 6(2): 23-29, 2014,

Year 2014   Statistics

 

52 Author

Abu-Youssef, S.E, M. M. Mohie El-Din, M M andHassan,

Title

Testing Exponentiality Against UBAC Using Kernel Methods.

دولى
Journal

Journal of Statistical Theory and Applications, Vol. 13, No. 2 (June 2014), 111-121.

Year 2014   Statistics

 

53 Author

S.E. Abu-Youssef, M.E. Bakr

Title

Some Properties of UBACT Class of Life Distribution.

دولى
Journal

Journal advance in Mathematics,Volume 6, Issue 3, 2014    Pages  01 – 09.

Year 2014   Statistics

 

54 Author

Ali A. Ismail , , S.E. Abu-Youssef

Title

. Recurrence relations for the moments of order statistics from doubly truncated modified Makeham distribution and its characterization.

دولى
Journal

Journal of King Saud University – Science (2014) 26, 200–204.

Year 2014   Statistics

 

55 Author

.E. Abu-Youssef, M.E. Bakr.

Title

SA Goodness of Fit Approach to the Unknown Age (UBACT) Class of Life DistributionInternational

دولى
Journal

Journal of Computer Applications (0975 – 8887) Volume 103 – No.1, October 2014.

Year 2014   Statistics

 

56 Author

R. Salem, M. Farahat and H. Abd-ELmalk.

Title

Skew generalized power series zip modules.

دولى
Journal

Southeast Asian Bull. of Mathematics, 38 (5), (2014), 693-705.

Year 2014   Mathematics

 

Powered by OMTO Copyrights: FACULTY OF SCIENCE IN CAIRO, AL-AZHAR UNIVERSITY